Each hard gelatin capsule contains:
Phenylephrine Hydrochloride BP 5 mg
Chlorphenamine Maleate BP 4mg
In the above combination of drug Phenylephrine is used for providing symptomatic relief to symptoms associated with nasal congestion as it exert action due to vasoconstriction which relieves congestion.
Chlorphenamine Maleate is a sedative Antihistamine and blocker of histamine at H1 receptors, hence opposes the effect of histamine. It also inhibits the increased capillary permeability, itching and flash response of histamine.
The above combination of drug when taken orally may exhibit mild burning and stinging sensation, sneezing, sedation, anti-muscular effects.
Symptomatic relief from influenza, headache, catarrh, nasal congestion commonly accompanied with common cold and infections, of upper respiratory tract.
The drug is contraindicated in case of infants, debilitated patients, patients with impaired cough reflex, acute porphyria, hypersensitivity.
Avoid drinking or working with machinery while consuming this drug. It has to be used with caution on pregnant and breast feeding women. It may be used on elderly person in reduced doses.
One capsule 3 times a day or as directed by the physician.
STORE IN A COOL, DRY PLACE AWAY FROM DIRECT SUNLIGHT.
KEEP ALL MEDICINES OUT OF REACH OF CHILDREN.
10 x 10, 20 x 1 x 10 Capsules.
NAFDAC Regn. No.: 04-8764
Mfg. Lic. No.: 61/UA/2009
Manufactured in India by
EUROLIFE HEALTHCARE PVT. LTD.
Unit II, Khasra No: 242, Village Bhagwanpur,
Roorkee, Dist.-Haridwar, (Uttarakhand).
LOKEL PHARMACEUTICAL CO. LTD.
No. 1A, Aina George Street,
Ilupeju, Lagos, Nigeria.